About this Journal Submit a Manuscript Table of Contents
Case Reports in Medicine
Volume 2013 (2013), Article ID 531794, 4 pages
http://dx.doi.org/10.1155/2013/531794
Case Report

A Patient with Fatal Necrotizing Fasciitis following the Use of Intra-Articular Sodium Hyaluronate Injections: A Case Report

1Internal Medicine, Michigan State University, 138 Service Road, A225 Clinical Center, East Lansing, MI 48824, USA
2Internal Medicine and Rheumatology, Michigan State University, 138 Service Road, A225 Clinical Center, East Lansing, MI 48824, USA

Received 23 September 2013; Accepted 7 December 2013

Academic Editor: Jeffrey M. Weinberg

Copyright © 2013 Shanti Virupannavar and Carla Guggenheim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shanti Virupannavar and Carla Guggenheim, “A Patient with Fatal Necrotizing Fasciitis following the Use of Intra-Articular Sodium Hyaluronate Injections: A Case Report,” Case Reports in Medicine, vol. 2013, Article ID 531794, 4 pages, 2013. doi:10.1155/2013/531794